| Model Number |
SR-0840-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that 6 days after a right transcarotid artery revascularization (tcar) procedure the patient presented with stroke like symptoms.Imaging revealed filling defect/thrombus within the stent.It was noted that the lesion was not fully covered by the stent.The physician performed clot aspiration and relined the artery with an additional stent.The patient's symptoms have not yet resolved.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.